Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 97, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2012, 7:09 PM EDT for Pike County, Ross County, Ohio. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2012, 7:09 PM EDT (23:09 UTC)
- Expired
- May 1, 2012, 8:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Pike County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 84 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 7:20 PM EDT | HAIL 1.75 | 5 Nw Waverly, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:01 PM EDT | Tornado Watch | SPC | 7 hr |
| May 1, 6:31 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
517
WUUS51 KILN 012309
SVRILN
OHC131-141-020000-
/O.NEW.KILN.SV.W.0097.120501T2309Z-120502T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
709 PM EDT TUE MAY 1 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PIKE COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL 800 PM EDT.
* AT 706 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR BUCHANAN...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAVERLY...
IN ADDITION...SUMMITHILL...LAKE WHITE...MASSIEVILLE...SCIOTO TRAIL
STATE PARK...PIKE COUNTY AIRPORT...OMEGA...LINN AND RICHMOND DALE ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.
&&
LAT...LON 3918 8276 3916 8278 3908 8279 3908 8318
3923 8325 3931 8275
TIME...MOT...LOC 2309Z 261DEG 26KT 3915 8311
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:54 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 1, 4:54 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 454 PM EDT TUE MAY 1 2012 .SYNOPSIS... A DISTURBANCE WILL MOVE THROUGH THIS EVENING ALLOWING FOR SHOWERS AND THUNDERSTORMS. ANOTHER SYSTEM WILL BRING THE CHANCE FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY TO THE AREA FOR WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS ON THURSDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AN MCV WILL CONTINUE TO TRACK TO THE EAST TONIGHT. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS INDIANA AND ARE BEGINNING TO DEVELOP AND MOVE INTO OHIO AND NORTHERN KENTUCKY. THE BETTER INSTABILITY IS LOCATED ACROSS THE SOUTHERN HALF OF THE FA. SHEAR IS FAVORABLE ACROSS THIS AREA AS WELL. DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES WILL BE POSSIBLE ACROSS THIS AREA. ADDED SEVERE WORDING TO THE FORECAST FOR THIS AREA AS WELL. INSTABILITY IS NOT QUITE AS GOOD ACROSS NORTHERN PORTIONS OF THE FA. THIS AREA HAS ALSO TAKEN LONGER TO WARM UP WITH THE WARM FRONT LIFTING NORTH. A FEW THUNDERSTORMS WILL STILL HAVE THE POSSIBILITY TO REACH SEVERE LIMITS THIS EVENING ACROSS NORTHERN PORTIONS OF THE FA. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS. MENTIONED THESE THREATS IN THE HWO FOR THIS EVENING. ALTHOUGH THE MAIN SEVERE THREAT WILL BE THIS EVENING ACROSS THE FA...SOME ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY WILL BE POSSIBLE FOR THE OVERNIGHT HOURS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... SOUTHERLY FLOW WILL ALLOW TEMPERATURES TO RISE INTO THE MIDDLE TO UPPER 80S ON WEDNESDAY. TEMPERATURES WILL BE A FEW DEGREES COOLER ACROSS THE NORTHERN PORTIONS OF THE FA WHERE MORE CLOUD COVER WILL BE PRESENT. A DISTURBANCE WILL WORK ACROSS MAINLY NORTHERN PORTIONS OF THE FA WEDNESDAY INTO WEDNESDAY NIGHT. THIS FEATURE WILL ALLOW FOR SHOWERS AND THUNDERSTORMS ACROSS THIS AREA. A FEW STORMS MAY REACH SEVERE LIMITS ACROSS EXTREME NORTHERN PORTIONS OF THE FA HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. TEMPERATURES WILL ONLY DROP DOWN INTO THE MIDDLE 60S WEDNESDAY NIGHT AS SOUTHERLY FLOW CONTINUES ACROSS THE FA. && .LONG TERM /THURSDAY THROUGH TUESDAY/... MODELS INDICATE A PERIOD OF WARM BUT UNSETTLED WEATHER. OVERALL PATTERN WILL FEATURE AN UPPER RIDGE WITH NUMEROUS DISTURBANCES INTERACTING WITH AN UNSTABLE AIRMASS TO PRODUCE THUNDERSTORMS FROM TIME TO TIME. DRY WEATHER IS EXPECTED THURSDAY WITH WEAK HIGH PRESSURE AT THE SURFACE AND LACK OF UPPER SUPPORT. SHORT WAVES ALOFT COUPLED WITH A WEAK SURFACE BOUNDARY WILL PROVIDE A GOOD CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. FOR SATURDAY AND SUNDAY...THE PRIMARY THREAT FOR THUNDERSTORMS WILL SHIFT SOUTH NEAR THE OHIO RIVER AS THE BOUNDARY BECOMES NEARLY STATIONARY OVER KENTUCKY. A CHANCE OF THUNDERSTORMS WILL OVERSPREAD THE AREA BY LATE MONDAY AS A STRONGER DISTURBANCE MOVES ALONG THE NORTHERN PERIPHERY OF THE UPPER RIDGE. WEAK HIGH PRESSURE AND DRIER WEATHER MAY ENTER THE PICTURE ON TUESDAY. HIGHS UP IN THE 80S THURSDAY AND FRIDAY WILL SLIP BACK TOWARD NORMAL READINGS AROUND 70 BY TUESDAY. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... BAND OF SHOWERS AND THUNDERSTORMS WILL LIFT NORTHEAST ACROSS THE REGION AT THE BEGINNING OF THE PERIOD. THESE HAVE ALREADY PASSED THE CINCINNATI TERMINALS. KDAY SHOULD BE IMPACTED WITH A REASONABLE CHANCE AT KILN AND INTO COLUMBUS. APPEARS THAT IMPACTS WILL BE LIMITED IN TIME AND REDUCTION IN FLIGHT CATEGORY. HOWEVER GUIDANCE IS SUGGESTING THAT ADDITIONAL STORMS WILL DEVELOP TO THE WEST AND SWEEP ACROSS THE TERMINALS BETWEEN 21Z AND 01Z. THESE STORMS COULD BE STRONGER ALTHOUGH UNCERTAINTY PRECLUDES LOWERING CONDITIONS TOO MUCH. AFTER THAT ROUND OF CONVECTION THERE IS CONSIDERABLE UNCERTAINTY WHETHER THERE WILL BE ANY MORE PRECIPITATION OVERNIGHT. SO HAVE JUST KEPT CONDITIONS VFR UNTIL APPROACHING 12Z WHEN SOME MIST MIGHT REDUCE VISIBILITIES AT MOST LOCATIONS. SCATTERED CUMULUS WILL OCCUR LATE IN THE PERIOD WITH SOUTH SOUTHWEST WINDS INCREASING WITH SOME GUSTS. OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY INTO SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...CONIGLIO AVIATION...
Hazardous weather outlook, May 1, 4:24 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 424 PM EDT TUE MAY 1 2012 OHZ026-034-035-022030- HARDIN-MERCER-AUGLAIZE- 424 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THE EARLY EVENING HOURS. SEVERE WEATHER IS NOT EXPECTED ALTHOUGH THERE COULD BE SOME SMALL HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ042>046-051>056-065-074-022030- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-FAIRFIELD-HOCKING- 424 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY OF OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS EVENING. A FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS THIS EVENING. AN ISOLATED TORNADO AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>064-070>073-077>082- 088-022030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 424 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. DAMAGING WINDS...HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE STORMS. IN ADDITION... LOCALLY HEAVY RAINFALL MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, May 1, 6:34 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT TUE MAY 1 2012
INZ059-066-073-074-012300-
UNION IN-FRANKLIN IN-DEARBORN IN-RIPLEY IN-
634 PM EDT TUE MAY 1 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RIPLEY...NORTHERN
DEARBORN...SOUTHEASTERN FRANKLIN AND SOUTHEASTERN UNION COUNTIES
THROUGH 700 PM EDT...
AT 635 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BATESVILLE...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OLDENBURG AND
BROOKVILLE.
ALSO...SUNMAN...PENNTOWN...LAWRENCEVILLE...ST. LEON...CEDAR GROVE...
NEW TRENTON...CHARLOTTESVILLE AND ROCKDALE ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 3927 8530 3933 8530 3957 8482 3942 8481
3942 8482 3932 8482 3914 8524 3926 8533Local storm report, May 1, 6:49 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL BATAVIA 39.08N 84.18W
05/01/2012 E1.00 INCH CLERMONT OH PUBLIC
&&
BCSpecial weather statement, May 1, 6:49 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT TUE MAY 1 2012
OHZ079>081-012345-
ADAMS OH-BROWN OH-HIGHLAND OH-
649 PM EDT TUE MAY 1 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HIGHLAND...CENTRAL
BROWN AND NORTHERN ADAMS COUNTIES THROUGH 745 PM EDT...
AT 647 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RUSSELLVILLE...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SARDINIA...
WINCHESTER...SEAMAN...BELFAST AND PEEBLES.
ALSO...RUSSELLVILLE...DECATUR...MOWRYSTOWN...FINCASTLE...EMERALD...
CHERRY FORK...MAY HILL AND LOCUST GROVE ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3877 8392 3879 8393 3894 8404 3904 8386
3908 8348 3901 8327 3885 8327 3876 8389Local storm report, May 1, 6:50 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL CHILLICOTHE 39.34N 82.99W
05/01/2012 E1.75 INCH ROSS OH TRAINED SPOTTER
&&
HUGHESSpecial weather statement, May 1, 6:59 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
659 PM EDT TUE MAY 1 2012
OHZ073-082-020000-
PIKE OH-ROSS OH-
659 PM EDT TUE MAY 1 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROSS AND NORTHERN
PIKE COUNTIES THROUGH 800 PM EDT...
AT 657 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PIKE
LAKE...MOVING EAST AT 35 MPH.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIKE LAKE...PIKETON AND
WAVERLY.
ALSO...IDAHO...BUCHANAN...LAKE WHITE...PIKE COUNTY AIRPORT...OMEGA...
LINN AND RICHMOND DALE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3916 8278 3906 8279 3905 8280 3906 8330
3920 8329 3922 8285 3922 8276 3918 8276Local storm report, May 1, 7:03 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 4 W WILMINGTON 39.45N 83.90W
05/01/2012 M0.75 INCH CLINTON OH TRAINED SPOTTER
&&
ANOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:42 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Montgomery, Warren | 2 hr |
| Apr 30, 8:59 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Highland | 61 min |
| Apr 30, 9:16 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 21 min |
| Apr 30, 9:36 PM EDT | Areal Flood Advisory | ILN | Greene, Montgomery, Warren | 114 min |
| Apr 30, 10:21 PM EDT | Special Weather Statement | ILN | Pickaway | 39 min |
| May 1, 4:30 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 45 min |
| May 1, 4:42 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 48 min |
| May 1, 4:59 PM EDT | Severe Thunderstorm Warning | ILN | Butler | 46 min |
| May 1, 5:08 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 52 min |
| May 1, 5:20 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 40 min |
| May 1, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 51 min |
| May 1, 5:30 PM EDT | Tornado Warning | ILN | Butler | 26 min |
| May 1, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 45 min |
| May 1, 5:47 PM EDT | Tornado Warning | ILN | Butler | 28 min |
| May 1, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton, Warren | 38 min |
| May 1, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 15 min |
| May 1, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene | 40 min |
| May 1, 6:12 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 4 hr |
| May 1, 6:12 PM EDT | Tornado Warning | ILN | Butler, Warren | 33 min |
| May 1, 6:18 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 42 min |
| May 1, 6:33 PM EDT | Flash Flood Warning | ILN | Hamilton | 3 hr |
| May 1, 6:34 PM EDT | Tornado Warning | ILN | Clinton, Warren | 26 min |
| May 1, 6:39 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Madison | 41 min |
| May 1, 6:41 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 49 min |
| May 1, 6:49 PM EDT | Special Weather Statement | ILN | Adams, Brown | 56 min |
| May 1, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Pickaway | 38 min |
| May 1, 6:59 PM EDT | Special Weather Statement | ILN | Pike | 61 min |
| May 1, 7:03 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 42 min |
| May 1, 7:24 PM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 51 min |
| May 1, 7:31 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 44 min |
| May 1, 7:54 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 21 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.